Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On inseparable Galois theory


Author: Stephen U. Chase
Journal: Bull. Amer. Math. Soc. 77 (1971), 413-417
MSC (1970): Primary 12F15; Secondary 16A24
DOI: https://doi.org/10.1090/S0002-9904-1971-12721-0
MathSciNet review: 0277504
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Angwin, On regular restricted Lie algebras(unpublished).
  • 2. R. L. Davis, A Galois theory for a class of purely inseparable exponent two field extensions, Bull. Amer. Math. Soc. 75 (1969), 1001-1004. MR 39 #5524. MR 244207
  • 3. M. Gerstenhaber and A. Zaromp, On the Galois theory of purely inseparable field extensions, Bull. Amer. Math. Soc. 76 (1970), 1011-1014. MR 266904
  • 4. G. Hochschild, Simple algebras with purely inseparable splitting fields of exponent one, Trans. Amer. Math. Soc. 79 (1955), 477-489. MR 17, 61. MR 70961
  • 5. N. Jacobson, Lectures in abstract algebra. Vol. III: Theory of fields and Galois theory, Van Nostrand, Princeton, N. J., 1964. MR 30 #3087. MR 172871
  • 6. G. S. Rinehart, Differential forms on general commutative algebras, Trans. Amer. Math. Soc. 108 (1963), 195-222. MR 27 #4850. MR 154906
  • 7. S. Shatz, Galois theory, Lecture Notes in Math., no. 86, Springer-Verlag, Berlin, 1969, pp. 146-158. MR 249410
  • 8. M. E. Sweedler, The Hopf algebra of an algebra applied to field theory, J. Algebra 8 (1968), 262-276. MR 36 #5105. MR 222053
  • 9. M. E. Sweedler, Structure of inseparable extensions, Ann. of Math. (2) 87 (1968), 401-410. MR 36 #6391. MR 223343
  • 10. M. E. Sweedler, Hopf algebras, Math. Lecture Note Series, Benjamin, New York, 1969. MR 40 #5705. MR 252485

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12F15, 16A24

Retrieve articles in all journals with MSC (1970): 12F15, 16A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12721-0

American Mathematical Society